# SDR AALA202506038526

- Difficulty date: June 2, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N839NN
- Make and model: Boeing 737823
- Aircraft serial: 29557
- Aircraft time: 43,945 hours, 18,746 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WING CENTER SECTION REAR SPAR VAPOR BARRIER REPAIR DISBONDED, RIGHT HAND WHEEL WELL, AT STA 663.75, RBL 31.83. REPAIRED VAPOR BARRIER PER SRM 57-10-10-2R-2.
